Split Jacobsthal and Jacobsthal-Lucas Quaternions

Tülay Yağmur

Abstract


In this paper, we introduce split Jacobsthal and split Jacobsthal-Lucas quaternions. We obtain generating functions and Binet’s formulas for these quaternions. We also investigate some properties of them.


Keywords


Jacobsthal numbers; Jacobsthal-Lucas numbers; Split quaternions; Recurrence relations

Full Text:

PDF

References


M. Akyigit, H. H. Kosal and M. Tosun, Split Fibonacci quaternions, Adv. Appl. Clifford Algebras 23(3) (2013), 535 – 545, DOI: 10.1007/s00006-013-0401-9.

F. T. Aydin and S. Yuce, A new approach to Jacobsthal quaternions, Filomat 31(18) (2017), 5567 – 5579, DOI: 10.2298/FIL1718567T.

Z. Cerin, Formulae for sums of Jacobsthal-Lucas numbers, International Mathematical Forum 2(40) (2007), 1969 – 1984, DOI: 10.12988/imf.2007.07178.

S. Halici, On Fibonacci quaternions, Adv. Appl. Clifford Algebras 22(2) (2012), 321 – 327, DOI: 10.1007/s00006-011-0317-1.

W. R. Hamilton, Lectures on Quaternions, Hodges and Smith, Dublin (1853).

A. F. Horadam, Complex Fibonacci numbers and Fibonacci quaternions, Am. Math. Monthly 70(3) (1963), 289 – 291, DOI: 10.2307/2313129.

A. F. Horadam, Jacobsthal representation numbers, The Fibonacci Quart. 34 (1996), 40 – 54.

M. R. Iyer, A note on Fibonacci quaternions, The Fibonacci Quart. 7(3) (1969), 225 – 229.

F. Koken and D. Bozkurt, On the Jacobsthal numbers by matrix methods, Int. J. Contemp. Math. Sci. 3(13) (2008), 605 – 614.

E. Polatli, C. Kizilates and S. Kesim, On split k-Fibonacci and k-Lucas quaternions, Adv. Appl. Clifford Algebras 26(1) (2016), 353 – 362, DOI: 10.1007/s00006-015-0591-4.

J. L. Ramirez, Some combinatorial properties of the k-Fibonacci and the k-Lucas quaternions, Ann. St. Univ. Ovidius Constanta 23(2) (2015), 201 – 212, DOI: 10.1515/auom-2015-0037.

A. Szynal-Liana and I. Włoch, A note on Jacobsthal quaternions, Adv. Appl. Clifford Algebras 26(1) (2016), 441 – 447, DOI: 10.1007/s00006-015-0622-1.

E. Tan, S. Yilmaz and M. Sahin, On a new generalization of Fibonacci quaternions, Chaos Solitions Fractals 82 (2016), 1 – 4, DOI: 10.1016/j.chaos.2015.10.021.

E. Tan, S. Yilmaz and M. Sahin, A note on bi-periodic Fibonacci and Lucas quaternions, Chaos Solitions Fractals 85 (2016), 138 – 142, DOI: 10.1016/j.chaos.2016.01.025.

U. Tokeser, Z. Unal and G. Bilgici, Split Pell and Pell-Lucas quaternions, Adv. Appl. Clifford Algebras 27(2) (2017), 1881 – 1893, DOI: 10.1007/s00006-016-0747-x.

K. Uslu and S. Uygun, The (s, t) Jacobsthal and (s, t) Jacobsthal-Lucas matrix sequences, ARS Combinatoria 108 (2013), 13 – 22.

J. P. Ward, Quaternions and Cayley Numbers: Algebra and Applications, Kluwer, London (1997), DOI: 10.1007/978-94-011-5768-1.




DOI: http://dx.doi.org/10.26713%2Fcma.v10i3.902

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905